# SDR AALA20190213001

- Difficulty date: February 11, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 28,122 hours, 11,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4089797
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT FAILED TEST. MAINTENANCE REPLACED LIGHT ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
